Universidad Complutense de Madrid
E-Prints Complutense

Causality of a wave-equation and invariance of its hyperbolicity conditions

Impacto

Downloads

Downloads per month over past year

Fernández-Rañada, Antonio (1980) Causality of a wave-equation and invariance of its hyperbolicity conditions. Physical Review D, 22 (2). pp. 385-390. ISSN 0556-2821

[img]
Preview
PDF
282kB

Official URL: http://dx.doi.org/10.1103/PhysRevD.22.385


URLURL Type
http://journals.aps.org/UNSPECIFIED


Abstract

A characterization of the noncausal behavior of a covariant wave equation is given in terms of the invariance of the hyperbolicity conditions. Some examples in which the Dirac field is not causal are studied.


Item Type:Article
Additional Information:

© 1980 The American Physical Society. We are very indebted to Dr. L. Vázquez and Dr. J. Usón for discussions. This paper was partly supported by Junta de Energía Nuclear, Madrid.

Subjects:Sciences > Physics > Electricity
Sciences > Physics > Electronics
ID Code:25339
Deposited On:12 May 2014 08:44
Last Modified:10 Dec 2018 14:58

Origin of downloads

Repository Staff Only: item control page